Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 45, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 45, Number 4 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 45, Number 4 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF Free Access     Request Permissions
The dynamics of geodesic flows
Gustav A. Hedlund.
Bull. Amer. Math. Soc. 45 (1939), 241-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563961
Representation of numbers in ternary quadratic forms
E. Rosenthall.
Bull. Amer. Math. Soc. 45 (1939), 261-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563962
On approximately continuous functions
Isaiah Maximoff.
Bull. Amer. Math. Soc. 45 (1939), 264-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563963
On Fermat’s simple theorem
Jack Chernick.
Bull. Amer. Math. Soc. 45 (1939), 269-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563964
Rings as groups with operators
C. J. Everett Jr..
Bull. Amer. Math. Soc. 45 (1939), 274-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563965
Concerning matrices with elements in a commutative ring
Neal H. McCoy.
Bull. Amer. Math. Soc. 45 (1939), 280-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563966
Cremona transformations with an invariant rational sextic
A. B. Coble.
Bull. Amer. Math. Soc. 45 (1939), 285-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563967
A note on the reduction of Gentzen’s calculus $LJ$
H. B. Curry.
Bull. Amer. Math. Soc. 45 (1939), 288-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563968
Some invariants under monotone transformations
D. W. Hall and A. D. Wallace.
Bull. Amer. Math. Soc. 45 (1939), 294-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563969
Regularity of function-to-function transformations
Mahlon M. Day.
Bull. Amer. Math. Soc. 45 (1939), 296-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563970
Bounded self-adjoint operators and the problem of moments
B. A. Lengyel.
Bull. Amer. Math. Soc. 45 (1939), 303-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563971
On the determinant of an automorph of a nonsingular skew-symmetric matrix
John Williamson.
Bull. Amer. Math. Soc. 45 (1939), 307-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563972
On Green’s functions in the theory of heat conduction in spherical coordinates
Arnold N. Lowan.
Bull. Amer. Math. Soc. 45 (1939), 310-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563973
On wave motion in an infinite solid bounded internally by a cylinder or a sphere
Arnold N. Lowan.
Bull. Amer. Math. Soc. 45 (1939), 316-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563974
Fundamental regions for the simple group of order 60 in $S_{4}$
R. R. Stoll.
Bull. Amer. Math. Soc. 45 (1939), 326-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563975
Diophantine equations whose members are homogeneous
A. A. Aucoin and W. V. Parker.
Bull. Amer. Math. Soc. 45 (1939), 330-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563976
A note on divisibility sequences
Morgan Ward.
Bull. Amer. Math. Soc. 45 (1939), 334-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563977